# SDR 9WGA2023053054502

- Difficulty date: May 30, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 90,140 hours, 16,748 cycles
- System (JASC): 3400 · Navigation System
- Part: Control Unit
- Part number: 4059060901
- Part serial: 94050629
- Condition: Inoperative
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO UNRELIABLE AIRSPEED. SWITCHING CADC SIDE TO 2, OPS NORMAL.  R & R CADC #1 IAW AMM 34-16-01. PERFORM LEAK CHECK ON #1 SYSTEM IAW AMM 34-11-00-700-801. OPS CHECK NORMAL, NO FAULTS NOTED AT THIS TIME.
